# SDR SWAA2014090931775

- Difficulty date: August 26, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 50,879 hours, 29,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ASSEMBLY TOP FLANGE CRACKED AT BS 727A+19 RBL 25.75.  REPAIRED SEAT TRACK IAW SRM & EA.
